HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

On the worst conditional expectation

Files in This Item:
JMAA286-1.pdf115.84 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: On the worst conditional expectation
Authors: Inoue, Akihiko Browse this author
Keywords: Coherent risk measure
Worst conditional expectation
Neyman–Pearson lemma
Issue Date: 1-Oct-2003
Publisher: Elsevier
Journal Title: Journal of Mathematical Analysis and Applications
Volume: 286
Issue: 1
Start Page: 237
End Page: 247
Publisher DOI: 10.1016/S0022-247X(03)00477-3
Abstract: We study continuous coherent risk measures on Lp, in particular, the worst conditional expectations. We show some representation theorems for them, extending the results of Artzner, Delbaen, Eber, Heath, and Kusuoka.
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 井上 昭彦

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University